# SDR PLGA91495DM

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351BE
- Make and model: Saab 340B
- Aircraft serial: 340B237
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Crosshead
- Part number: 660710377
- Condition: Worn
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, EXCESSIVE BLADE ROTATIONAL PLAY WAS NOTED AND PROPELLER ASSY REMOVED FROM SERVICE FOR REPAIR.  AFTER DISASSEMBLY, OIL WAS DISCOVERED IN THE HUB AREA.  ALSO, BLADES NR 1, NR 2, AND NR 3 SHOWED EVIDENCE OF GREASE AND OIL EXITING FROM THE SEAM OUTBOARD OF THE OUTER SLEEVE.  PROP ASSY WAS SHIPPED TO DOWTY AEROSPACE STERLING FOR OVERHAUL.  OPEN PENDING INVESTIGATION FINDINGS.  THIS SDR INITIALLY REPORTED EXCESSIVE BLADE ROTATIONAL PLAY FOUND ON THE PROP REFERENCED ABOVE.  O/H FACILITY CONFIRMED REPORTED DISCREPANCY.  INSP OF ASSY REVEALED 3 OPERATING PINS (PN 660710608), 3 PIN ROLLERS (PN 660712600), AND CROSSHEAD (PN 660710377) WORN BEYOND LIMITS.  CONSIDER THIS SDR REPORT CLOSED.  (X)
